Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/8548
Title: On a type-2 fuzzy approach to solution of second-order initial value problem
Authors: Bayeg, Selami
Mert, Raziye
Akın, Omer
Khaniyev, Tahir
Keywords: Type-2 fuzzy second order differential equation
Perfect triangular type-2 fuzzy number
(alpha,beta)-cut representation
Mechanical vibration
RLC circuit
Differential-Equations
Sets
Issue Date: 2022
Publisher: Springer
Source: Bayeğ, S., Mert, R., Akın, Ö., & Khaniyev, T. (2022). On a type-2 fuzzy approach to solution of second-order initial value problem. Soft Computing, 26(4), 1671-1683.
Abstract: In this paper, we have proposed a new representation of the triangular type-2 fuzzy numbers called the perfect triangular type-2 fuzzy numbers and defined their level sets by the (alpha, beta)-cut representation. With respect to this (alpha, beta)-cut representation, we have defined the algebraic operations for perfect triangular type-2 fuzzy numbers by using interval arithmetics. And then, we have proposed a method to find the solutions for second-order initial value problems with perfect triangular type-2 fuzzy initial conditions and forcing coefficients based on the Zadeh's extension principle. Finally, we have used the proposed method for the mechanical vibration and RLC circuit models with perfect triangular type-2 fuzzy numbers.
URI: https://doi.org/10.1007/s00500-021-06607-2
https://hdl.handle.net/20.500.11851/8548
ISSN: 1432-7643
1433-7479
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

96
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.